# SDR DALA12017230990

- Difficulty date: December 22, 2012
- Submitted: December 29, 2012
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 56,033 hours, 40,879 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MX FOUND SEAT MOUNTED EMERGENCY ESCAPE PATHWAY LIGHTS INOPERATIVE FROM ROW 18 TO 23.  MX FOUND LOOSE SPLICE AT ROW 18, BELOW TRACK.  SECURED SAME.  OPS CHECKS GOOD.
